Posted by Louoicu81 on August 10, 2004, at 21:46:10
In reply to HELP, posted by wilsonme on August 10, 2004, at 13:43:22
If you are not weaned slow enough for long enough amounts of time, then you will feel sick for quite some time. Take it from me...I am still feeling flu-like, nasty sick feelings and I've been trying to get off of Effexor for about three months. It is horrible, but it does go away!---SLOWLY. Maybe you should talk to your doc about getting off slower. I wonder why your doctor doesn't just add Wellbutrin along with your Effexor? I know that when people are experiencing sexual difficulties while on an SSRI, the doc will put them on Wellbutrin, which works on dopamine and enhances sexual arousal too! Effexor is not an SSRI, but shares many of the properties(it works not only on seritonin, but also on norepinephrine). Maybe you could ask him if that is possible??? That's all I can offer.